# SDR UALA2013021900989

- Difficulty date: February 19, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 35,001 hours, 15,440 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Duct
- Condition: Obstructed
- Location: Waste Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH AFT LAVS INOPERATIVE, FLIGHT DIVERTED.     REMOVED LARGE BLOCKAGE OF PAPER TOWELS FROM TOP INLET TO WASTE TANK.  OPS CHECKED EXCELLENT.
